OTC Tylenol Infants Grape 80 mg 24ml

OTC Tylenol Infants Grape 80 mg 24ml

Regular price $10.99 Save $-10.99
/

Only 0 items in stock!
  

Trusted by parents and doctors for over 50 years to be effective on pain & fever, while being gentle on the tummy. Comes with SIMPLEMEASURE® - a dosing technology specially designed to improve accuracy and reduce the potential for spills.

*We are only able to ship this item to Canadian customers.

DIN: 02046059

Fast effective relief of fever and pain due to:

  • Immunization
  • Teething
  • Colds or Flu

For ages 0-23 months, or up to 23 Lbs

Medicinal ingredient (each 1 mL contains):
Acetaminophen 80 mg 

Non-medicinal ingredients:
Butylparaben, carboxymethylcellulose sodium, citric acid,
flavour, glycerin, high fructose corn syrup, microcrystalline cellulose, propylene glycol,
sodium benzoate, sorbitol, water, xanthan gum.

Do not give your child more than directed (see liver warnings).

Infants up to 23 months: SHAKE WELL BEFORE USE. For accurate dosing, follow instructions carefully. Use the enclosed syringe and find the right dose on the chart. If possible, dose by weight, otherwise use age. Use only the syringe provided. Dispense liquid slowly into the child’s mouth or mix with any liquid or soft food.

Single-dose may be repeated every 4 to 6 hours, as needed. Do not give more than 5 doses in 24 hours.

Under 12 lbs / 5.5kg - 0-3 Age: (Single Oral Dose: Talk to a doctor)
12-17 lbs/ 5.5-7.9kg - 4-11 Age: (Single Oral Dose: 1ml)
18-23 lbs/ 8.0-10.9kg - 12-23 Age: (Single Oral Dose: 1.5ml)

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if your child takes:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away. 

Do not use

  • with any other drug containing acetaminophen 
  • if your child is allergic to acetaminophen or any other ingredient in this product. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Ask a doctor or pharmacist before use if your child

  • has liver or kidney disease
  • takes the blood thinning drug warfarin.

Stop use and ask a doctor if

  • pain lasts for more than 5 days
  • fever lasts for more than 3 days
  • existing pain or fever worsen or if new symptoms appear.

KEEP OUT OF THE REACH OF CHILDREN. In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.